Boundary integrability of nonlinear sigma models

Research output: Contribution to journalArticle

Published copy (DOI)



Publication details

JournalTheoretical and Mathematical Physics
DatePublished - 25 Feb 2005
Issue number2
Pages (from-to)270-274
Original languageEnglish


We describe recent work on the classical integrability of the principal chiral model and general sigma models with boundaries in (compact) symmetric spaces.

    Research areas

  • integrable field theory , sigma models , integrability of theories with boundaries

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations